ON b-CLOSED SPACES AND theta-b-CONTINUOUS FUNCTIONS


Zorlutuna I.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, cilt.34, ss.205-216, 2009 (SCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 34
  • Basım Tarihi: 2009
  • Dergi Adı: ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Sayfa Sayıları: ss.205-216

Özet

In this paper, we give several characterizations of b-closed spaces which were introduced by J. H. Park [Acta Math. Hungar. 110 (4) (2006) 347-359]. We introduce and investigate a new class of functions which transform b-closed spaces to quasi H-closed spaces and introduce new regularity axioms by using b-open sets and investigate strongly theta-b-closedness of graphs of functions.